A case of dystrophic calcinosis cutis caused by subcutaneous injections

Junji Takano, Noriko Hattori

研究成果: Article査読

抄録

Calcinosis cutis is a disorder caused by abnormal deposits of calcium phosphate in the skin. We describe a case of dystrophic calcinosis cutis caused by self injections of Diphenhydramine hydrochloride. The patient was 78-year-old man who presented with an intractable 6×2cm ulceration and subcutaneous deposits of calcium on his left upper arm. Thirty years ago, he had self-administered a large number of Diphenhydramine hydrochloride injections for insomnia. So this case was diagnosed as dystrophic calcinosis cutis caused by the local injury. In our case, minimum debridement was considered to be effective and the post operative course was uneventful. When choosing a surgical treatment for dystrophic calcinosis cutis, it is particularly important to consider each case individually.

本文言語English
ページ(範囲)1387-1390
ページ数4
ジャーナルJapanese Journal of Plastic and Reconstructive Surgery
49
12
出版ステータスPublished - 2006 12 1

ASJC Scopus subject areas

  • 外科

フィンガープリント

「A case of dystrophic calcinosis cutis caused by subcutaneous injections」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル